Show simple item record

dc.contributor.authorHamydy, Ahmed ( Orcid Icon 0000-0003-4754-2280 )
dc.date.accessioned2021-07-19T19:11:40Z
dc.date.available2021-07-19T19:11:40Z
dc.date.issued2006-08-02
dc.identifier.citationHamydy, A. (2006). Travelling wave for absorption-convection-diffusion equations. Electronic Journal of Differential Equations, 2006(86), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13959
dc.description.abstract

In this paper, we use the phase plane method for finding finite travelling waves solutions for the diffusion-absorption-convection equation

ut = A(|ux|p-2ux)x + B(un)x - Cuq, (x, t) ∈ ℝ x ℝ+.

We show that the existence of solutions which depends on the parameters p, q and n. Also we study the asymptotic behavior of these solutions.

dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.source.uriElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTravelling waveen_US
dc.subjectPhase-planeen_US
dc.subjectDiffusionen_US
dc.subjectConvectionen_US
dc.subjectAbsorptionen_US
dc.subjectAsymptotic behavioren_US
dc.titleTravelling wave for absorption-convection-diffusion equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record